# SDR UPS05445010

- Difficulty date: July 25, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Blg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT BLG WW LT STA 1416 FRAME FOUND CRACKED IN BTN STR 29 AND STR 30, CRACK LENGTH 0.25".  LT BLG W/W LT BS 1416 BETWEEN STR 29 AND 30 FRAME REPAIRED AS PER SRM 53-10-04 FIG 4.
